Alert archive / West Virginia / Special Weather Statements in 2020
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Feb 28, 2020, 10:31 PM EST for Boone County, Fayette County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2020, 10:31 PM EST (03:31 UTC)
- Expired
- Feb 29, 2020, 1:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
Counties Boone County, WV, Fayette County, WV
The radar
The Charleston,WV radar (KRLX), 70 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 3.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264
WWUS81 KRLX 290331
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
1031 PM EST Fri Feb 28 2020
WVZ013-015-025-026-515>518-520-290630-
Southeast Nicholas-Northwest Raleigh-Southeast
Raleigh-Boone-Kanawha-Southeast Fayette-Lincoln-Logan-Northwest
Fayette-
1031 PM EST Fri Feb 28 2020
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTH CENTRAL NICHOLAS...
SOUTHERN KANAWHA...SOUTHEASTERN LINCOLN...NORTHERN RALEIGH...NORTH
CENTRAL LOGAN...FAYETTE AND BOONE COUNTIES...
At 1028 PM EST, Doppler radar indicated an area of heavy snow across
central West Virginia moving east. This will cause snow covered
roads resulting in poor driving conditions on untreated roads.
Locations impacted include...
Beckley, Madison, Fayetteville, Rainelle, Babcock State Park, Oak
Hill, Montgomery, Mount Hope, Mabscott, Ansted, Smithers, Gauley
Bridge, Van, Piney View, Prosperity, Burnwell, Julian, Bradley,
Powellton and Hawks Nest State Park.
This includes the following highways...
West Virginia Turnpike between mile markers 44 and 82.
Interstate 64 in West Virginia between mile markers 124 and 137.
Route 119 between mile markers 39 and 63.
Route 19 between mile markers 1 and 29.
LAT...LON 3800 8206 3822 8189 3814 8091 3812 8090
3814 8088 3811 8087 3813 8084 3812 8066
3808 8071 3810 8088 3808 8089 3806 8087
3806 8080 3804 8083 3798 8077 3795 8081
3788 8076 3782 8094 3778 8090 3771 8098
TIME...MOT...LOC 0328Z 240DEG 49KT 3809 8164
$$
08What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Feb 28, 8:34 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 28, 8:34 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
834 PM EST Fri Feb 28 2020
.SYNOPSIS...
Quick system brings snow across the south tonight. High
pressure Sunday. A few systems will bring plenty of warm moist
air to promote rain for a greater part of next week.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 830 PM Friday...
Expanded Winter Weather Advisory to include Wyoming, Logan and
Mingo counties in WV. Model consensus suggests snow showers will
spread across the Tristate area, east across extreme southern
sections of WV tonight. Around 1 inch of snow will be possible
across the Tristate area near HTS, east along and south of
interstate I64 to CRW, and 1 to 3 inches possible across
extreme southeast WV and southwest VA through 7 AM Saturday
morning. Therefore, a Winter Weather Advisory was expanded north
and west.
Tweaked hourly temperatures per latest surface observations
trends. Rest of forecast remains on track.
As of 230 PM Friday...
Main focus for the near term is a quick moving trough at the
surface and aloft that will slide through overnight. The main
forcing with this feature crosses the southern half of the
forecast area, generally south of I-64. Hi-res models are
indicating there will be a band of moderate snow transitioning
across KY, into southern WV or southwestern VA overnight. The
HRRR takes this into the very southern tip of the forecast
area, while the NAMNest keeps it south of the forecast area.
Opted to side with the HRRR, as the larger scale NAM and GFS
include the southern portion of the forecast area in some of the
better QPF print out too. This gives around 2 inches of snow
for this area, and have hoisted a winter weather advisory for
this. Have some concern about the next tier of counties north as
well with temperatures supportive of snow accumulations by late
tonight. Generally have amounts in the 1-2" range here, but if
things shift north at all, these would bump up to 2" pretty easily.
Opted to mention this potential in the HWO for now.
Have POPs tapering off very quickly around sunrise on Saturday,
as high pressure begins nosing in from the west.
Blended ECMWF MOS into previous temperature forecast, which
resulted in only minor changes.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 120 PM Friday...
After a cold start Sunday morning, an upper ridge takes hold across
the area at the start of the short term period, with dry and warm
conditions taking hold. Clouds will be on the increase however as
the day progresses Sunday, as a low moves across the Great Lakes
region, with a frontal boundary moving into the Ohio Valley region
at the start of next week. Precipitation will develop late Sunday
night/early Monday, and temperatures should be warm enough for rain
area wide, although a brief mix is possible across the higher
terrain, depending on timing of moisture arrival. Precipitation in
the short term period should remain relatively light overall.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 120 PM Friday...
Precipitation chances will increase Tuesday through at least the
middle of the week as a low develops across the southwest U.S., with
increasing southwesterly flow developing across the CWA. Anomalously
high PW air will develop and surge into the area, with PW values
progged to reach 1.3 to 1.5 inches. Pattern becomes more uncertain
as the week progresses, but overall trend is for decreasing
precipitation chances after Wednesday. Still looking like heaviest
amounts of precipitation will be realized across southern zones,
with the possibility of over 2 inches of rain, and possible flooding
across these areas.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
As of 639 PM Friday...
Models suggest available moisture within the dendrite growth
under northwest flow lasting into the overnight hours across
the eastern mountains tonight. This will keep upslope snow and
associated IFR/LIFR conditions at EKN and BKW through at least
05Z. The rest of sites will experience VFR/MVFR conditions
through this time.
Another fast moving shortwave will approach from the west
tonight, to bring moderate snow showers across the Tristate
area, spreading east to affect extreme southern WV and
southwest VA overnight. Models consensus suggests IFR/LIFR
conditions under snow showers will reach HTS by 05Z, spreading
east affecting BKW by 06Z. Note that BKW will continue under IFR
conditions or worst for a longer period of time. Conditions
should improve over these areas after this system passes by
Saturday morning.
Additional moisture from Lake Erie will reach our northeast
mountains to affect EKN around 12Z Saturday for another shot of
snow showers and associated IFR conditions. This later event
should be brief lasting into mid morning or 15Z Saturday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Less snow amounts and better conditions
could occur if the fast moving system passes further south than
expected.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE SAT
UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11
EST 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
CRW CONSISTENCY H H H M H H H H L H H H
HTS CONSISTENCY H H M H H H H H H H H H
BKW CONSISTENCY M M M H H M H H M M H M
EKN CONSISTENCY L M H H H H H H M M H M
PKB CONSISTENCY H H H H H M H H H H H H
CKB CONSISTENCY H H H H H M M H H H H H
AFTER 00Z SUNDAY...
No widespread IFR expected.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Winter Weather Advisory until 7 AM EST Saturday for WVZ024-025-
033-034.
OH...None.
KY...None.
VA...Winter Weather Advisory until 7 AM EST Saturday for VAZ003-004.
&&
SYNOPSIS...MZ/SL
NEAR TERM...ARJ/MZ
SHORT TERM...SL
LONG TERM...SL
AVIATION...ARJHazardous weather outlook, Feb 28, 8:44 PM EST, 1 hour 47 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 844 PM EST Fri Feb 28 2020 VAZ003-004-WVZ024-025-033-034-010145- Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming- 844 PM EST Fri Feb 28 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. The probability for widespread hazardous weather is low next week. An area of moderate to heavy rain is expected to fall somewhere in the TN and/or OH Valley. Depending on the location and orientation of this area, flooding may be possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ087-WVZ005-006-010145- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell- 844 PM EST Fri Feb 28 2020 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio and western West Virginia. .DAY ONE...Tonight. An inch or less of snow is expected late tonight. Snow showers will spread across the Tristate area including Huntington, east along and south of interstate I64 through extreme southern West Virginia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low next week. An area of moderate to heavy rain is expected to fall somewhere in the TN and/or OH Valley. Depending on the location and orientation of this area, flooding may be possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-083>086-WVZ007>011-013>020-026>032-039-040- 515>526-010145- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 844 PM EST Fri Feb 28 2020 This Hazardous Weather Outlook is for portions of southeast Ohio and much of West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low next week. An area of moderate to heavy rain is expected to fall somewhere in the TN and/or OH Valley. Depending on the location and orientation of this area, flooding may be possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Feb 28, 7:48 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
748 PM EST FRI FEB 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 S SNOWSHOE 38.40N 79.99W
02/28/2020 M7.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH.
0600 AM SNOW 3 ESE MIDDLEBOURNE 39.47N 80.86W
02/28/2020 M1.0 INCH TYLER WV CO-OP OBSERVER
SNOW DEPTH.
0656 AM SNOW 5 NW JACKSON 39.08N 82.71W
02/28/2020 M1.0 INCH JACKSON OH CO-OP OBSERVER
SNOW DEPTH.
0700 AM SNOW WNW WILLIAMSTOWN 39.40N 81.46W
02/28/2020 M2.8 INCH WOOD WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 1 ESE PENNSBORO 39.27N 80.96W
02/28/2020 M1.0 INCH RITCHIE WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 2 E WILKESVILLE 39.07N 82.29W
02/28/2020 M1.0 INCH MEIGS OH CO-OP OBSERVER
SNOW DEPTH.
0700 AM SNOW TYGART LAKE DAM 39.31N 80.03W
02/28/2020 M1.0 INCH TAYLOR WV CO-OP OBSERVER
SNOW DEPTH.
0700 AM SNOW 1 NE CRAIGSVILLE 38.34N 80.65W
02/28/2020 M2.0 INCH NICHOLAS WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 2 NNW CENTER POINT 39.42N 80.66W
02/28/2020 M1.0 INCH DODDRIDGE WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 6 W GLENVILLE 38.95N 80.94W
02/28/2020 M1.0 INCH GILMER WV COCORAHS
SNOW DEPTH.
0700 AM SNOW 4 SW HOLLY RIVER STATE 38.62N 80.38W
02/28/2020 M1.0 INCH WEBSTER WV CO-OP OBSERVER
SNOW DEPTH.
0700 AM SNOW 2 SSE ATHENS 39.29N 82.08W
02/28/2020 M1.0 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0700 AM SNOW 7 S SUMMERSVILLE 38.19N 80.85W
02/28/2020 M1.0 INCH NICHOLAS WV CO-OP OBSERVER
SNOW DEPTH.
0700 AM SNOW 1 N ATHENS 39.34N 82.10W
02/28/2020 M1.0 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0700 AM SNOW 5 NNE STEWART 39.37N 81.87W
02/28/2020 M1.2 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0700 AM SNOW 4 SW GLOUSTER 39.47N 82.13W
02/28/2020 M1.8 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0730 AM SNOW 3 SE CRAWFORD 38.84N 80.40W
02/28/2020 M1.0 INCH LEWIS WV COCORAHS
SNOW DEPTH.
0730 AM SNOW 3 E DURBIN 38.53N 79.77W
02/28/2020 M1.0 INCH POCAHONTAS WV CO-OP OBSERVER
SNOW DEPTH.
0745 AM SNOW 3 SE AMESVILLE 39.37N 81.92W
02/28/2020 M1.0 INCH ATHENS OH COCORAHS
SNOW DEPTH.
0815 AM SNOW 1 W SAINT MARYS 39.39N 81.22W
02/28/2020 M2.0 INCH WASHINGTON OH CO-OP OBSERVER
SNOW DEPTH.
0820 AM SNOW 2 NE ROCK CAVE 38.86N 80.31W
02/28/2020 M3.0 INCH UPSHUR WV CO-OP OBSERVER
SNOW DEPTH.
1100 AM SNOW HARRISVILLE 39.22N 81.05W
02/28/2020 M1.0 INCH RITCHIE WV CO-OP OBSERVER
SNOW DEPTH.
1100 AM SNOW HARRISVILLE 39.22N 81.05W
02/28/2020 M1.0 INCH RITCHIE WV CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER RLX2000626
EVENT NUMBER RLX2000627
EVENT NUMBER RLX2000628
EVENT NUMBER RLX2000629
EVENT NUMBER RLX2000630
EVENT NUMBER RLX2000631
EVENT NUMBER RLX2000632
EVENT NUMBER RLX2000633
EVENT NUMBER RLX2000634
EVENT NUMBER RLX2000635
EVENT NUMBER RLX2000636
EVENT NUMBER RLX2000637
EVENT NUMBER RLX2000638
EVENT NUMBER RLX2000639
EVENT NUMBER RLX2000640
EVENT NUMBER RLX2000641
EVENT NUMBER RLX2000642
EVENT NUMBER RLX2000643
EVENT NUMBER RLX2000644
EVENT NUMBER RLX2000645
EVENT NUMBER RLX2000646
EVENT NUMBER RLX2000647
EVENT NUMBER RLX2000648
RGSpecial weather statement, Feb 28, 9:16 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
916 PM EST Fri Feb 28 2020
KYZ101>103-105-WVZ005-013-290515-
Boyd-Greenup-Carter-Lawrence-Lincoln-Wayne-
916 PM EST Fri Feb 28 2020
...AN AREA OF MODERATE TO HEAVY SNOW WILL AFFECT BOYD...SOUTHERN
GREENUP...LAWRENCE...CARTER...LINCOLN AND WAYNE COUNTIES...
At 908 PM EST, an area of moderate to heavy snow has reached near
Carter Caves State Park, and continues to move east at 20 mph.
This snow will be affecting the Tristate area near Huntington, east
through portions of southern West Virginia tonight. This will cause
snow covered roads resulting in poor driving conditions on untreated
roads and highways.
Locations impacted include...
Huntington, Ashland, Grayson, Louisa, Olive Hill, Wayne, Hamlin,
Blaine, Beech Fork State Park, Cannonsburg, Grayson Lake State Park,
Yatesville Lake State Park, Carter Caves State Park, Kenova,
Catlettsburg, Ceredo, Fort Gay, Ranger, Coalton and Denton.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 150 and 191.
Interstate 64 in West Virginia between mile markers 1 and 8.
US Highway 23.
LAT...LON 3834 8323 3856 8310 3846 8260 3832 8229
3823 8228 3832 8220 3822 8188 3803 8198
3794 8231 3785 8241 3787 8241 3796 8253
3788 8262 3800 8294 3797 8301 3811 8289
3817 8292 3827 8317 3819 8326 3832 8334
TIME...MOT...LOC 0208Z 274DEG 19KT 3845 8304
08Special weather statement, Feb 28, 9:21 PM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
921 PM EST Fri Feb 28 2020
WVZ008-016>018-027>029-519-521-522-290345-
Calhoun-Southeast Webster-Jackson-Clay-Roane-Wirt-Northwest
Webster-Northwest Nicholas-Gilmer-Braxton-
921 PM EST Fri Feb 28 2020
...AN AREA OF MODERATE SNOW WILL AFFECT CALHOUN...NORTH CENTRAL
NICHOLAS...SOUTHWESTERN GILMER...BRAXTON...SOUTHWESTERN WIRT...
ROANE...WEBSTER...NORTHEASTERN CLAY AND JACKSON COUNTIES...
At 919 PM EST, doppler radar indicated an area of moderate snow
across central West Virginia moving east at 20 mph. This will cause
snow covered roads resulting in poor driving conditions on untreated
roads.
Locations impacted include...
Ripley, Spencer, Sutton, Webster Springs, Ravenswood, Gassaway,
Addison (Webster Springs), Sandyville, Birch River, Arnoldsburg,
Kenna, Big Otter, Holly River State, Wallback, Harrison, Cowen,
Flatwoods, Reedy, Little Birch and Lucille.
This includes the following highways...
Interstate 79 between mile markers 27 and 75.
Interstate 77 in West Virginia between mile markers 125 and 152.
Route 19 between mile markers 56 and 68.
LAT...LON 3836 8031 3869 8179 3875 8181 3901 8173
3877 8044 3877 8045 3873 8045 3873 8035
3869 8032 3869 8029 3852 8019
TIME...MOT...LOC 0219Z 274DEG 19KT 3875 8158
08Special weather statement, Feb 28, 10:31 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
1031 PM EST Fri Feb 28 2020
WVZ013-015-025-026-515>518-520-290630-
Southeast Nicholas-Northwest Raleigh-Southeast
Raleigh-Boone-Kanawha-Southeast Fayette-Lincoln-Logan-Northwest
Fayette-
1031 PM EST Fri Feb 28 2020
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTH CENTRAL NICHOLAS...
SOUTHERN KANAWHA...SOUTHEASTERN LINCOLN...NORTHERN RALEIGH...NORTH
CENTRAL LOGAN...FAYETTE AND BOONE COUNTIES...
At 1028 PM EST, Doppler radar indicated an area of heavy snow across
central West Virginia moving east. This will cause snow covered
roads resulting in poor driving conditions on untreated roads.
Locations impacted include...
Beckley, Madison, Fayetteville, Rainelle, Babcock State Park, Oak
Hill, Montgomery, Mount Hope, Mabscott, Ansted, Smithers, Gauley
Bridge, Van, Piney View, Prosperity, Burnwell, Julian, Bradley,
Powellton and Hawks Nest State Park.
This includes the following highways...
West Virginia Turnpike between mile markers 44 and 82.
Interstate 64 in West Virginia between mile markers 124 and 137.
Route 119 between mile markers 39 and 63.
Route 19 between mile markers 1 and 29.
LAT...LON 3800 8206 3822 8189 3814 8091 3812 8090
3814 8088 3811 8087 3813 8084 3812 8066
3808 8071 3810 8088 3808 8089 3806 8087
3806 8080 3804 8083 3798 8077 3795 8081
3788 8076 3782 8094 3778 8090 3771 8098
TIME...MOT...LOC 0328Z 240DEG 49KT 3809 8164
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:16 PM EST | Special Weather Statement | RLX | Lincoln, Wayne | 3 hr |
| Feb 28, 9:21 PM EST | Special Weather Statement | RLX | Braxton, Calhoun, Jackson, Roane, Webster | 84 min |
| Feb 29, 2:05 AM EST | Special Weather Statement | RLX | Boone, Kanawha, Lincoln | 85 min |
| Feb 29, 5:58 AM EST | Special Weather Statement | RLX | Boone, Braxton, Cabell, Calhoun, Clay, Jackson and 9 more | 3 hr |
Nearby
Special Weather Statements in West Virginia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.